# SDR SWAA2021102522411

- Difficulty date: September 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL SHIELD LOCATED BTW BS 420 TO BS 440 AND RBL 22 AT FWD CARGO COMPARTMENT ; 2021-430252 / [10] INSTALLED NEW WEB - INTERCOSTAL SHIELD LOCATED BTW BS 420 TO BS 440 AND RBL 22 AT FWD CARGO IAW B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 11 REV -; [11] STEP 10 COMPLETED RII; [12] TASK CARD COMPLETED; [13] TASK CARD COMPLETED  RII
